Ergodic properties of max-infinitely divisible processes


Kabluchko, Zakhar ; Schlather, Martin


Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Stochastic Processes and their Applications
Volume: 120
Issue number: 3
Page range: 281-295
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4149
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics
Keywords (English): Max-infinitely divisible processes, Max-stable processes, Ergodicity, Mixing, Codifference
Abstract: We prove that a stationary max-infinitely divisible process is mixing (ergodic) iff its dependence function converges to 0 (is Cesaro summable to 0). These criteria are applied to some classes of max-infinitely divisible processes.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Kabluchko, Zakhar ; Schlather, Martin (2010) Ergodic properties of max-infinitely divisible processes. Stochastic Processes and their Applications Amsterdam [u.a.] 120 3 281-295 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item